# SDR 20000907SH010

- Difficulty date: August 22, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N263RE
- Make and model: Cessna 172R
- Aircraft serial: 17280572
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Loose
- Location: Horiz Stab
- Part time: 923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND HORIZONTAL STABILIZER LOOSE AT FORWARD MOUNT BOLTS, PLAY VISIBLY NOTICEABLE AND ACCOMPANIED BY LOUD CREAKING NOISE.  (X)
